Due Date Calculator
Am I Pregnant Quiz

Click below to send your question to Dr. Amy.

Keep in mind that you may be able to find the answers to your question by searching the Ask Dr. Amy Archive below the ad.

Thursday, November 17, 2005

Can chlamydia cause these symptoms?

Dear Dr. Amy,
I wrote to you a few days ago about the chlamydia infection my fiance had passed to me. I am one third of the way through the doxycycline tablets my doctor gave me but I am experiencing an unusual sensation in my lower stomach that is worrying me. My lower stomach has gone hard and it feels really uncomfortable, when i go to sit down I get an intense pain low down on my left - just inside my hip bone. Now and again I will get the pain even if I am standing or sitting still, the pain sometime goes right through to my back. I have been getting alot of back ache as well. Could all this be because of the chlamydia infection? It is really worrying me.

Thank you,
Nicola

Dear Nicola,

You should talk to your doctor about these symptoms. It is possible that an oral antibiotic is not strong enough to treat the infection. If that is the case, you may need antibiotics by injection or IV.

Sincerely,
Amy

0 Comments:

Post a Comment

<< Home

Site Meter